Acta Mathematica Hungarica

, Volume 151, Issue 2, pp 271–281

Concrete algorithms for word problem and subsemigroup problem for semigroups which are disjoint unions of finitely many copies of the free monogenic semigroup


DOI: 10.1007/s10474-017-0687-5

Cite this article as:
Abughazalah, N. Acta Math. Hungar. (2017) 151: 271. doi:10.1007/s10474-017-0687-5


Every semigroup which is a finite disjoint union of copies of the free monogenic semigroup (natural numbers under addition) has soluble word problem and soluble membership problem. Efficient algorithms are given for both problems.

Key words and phrases

semigroup decidability word problem membership problem 

Mathematics Subject Classification


Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2017

Authors and Affiliations

  1. 1.Department of Mathematical SciencesPrincess Nourah bint Abdulrahman UniversityRiyadhSaudi Arabia

Personalised recommendations